Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Efficient nonlinear iteration schemes based on algebraic splitting for the incompressible Navier-Stokes equations


Authors: Leo G. Rebholz, Alex Viguerie and Mengying Xiao
Journal: Math. Comp. 88 (2019), 1533-1557
MSC (2010): Primary 65N22, 35Q30, 65N30
DOI: https://doi.org/10.1090/mcom/3411
Published electronically: January 23, 2019
MathSciNet review: 3925476
Full-text PDF
View in AMS MathViewer New

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 65N22, 35Q30, 65N30

Retrieve articles in all journals with MSC (2010): 65N22, 35Q30, 65N30


Additional Information

Leo G. Rebholz
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634
Email: rebholz@clemson.edu

Alex Viguerie
Affiliation: Department of Mathematics and Computer Science, Emory University, Atlanta, Georgia 30322
Address at time of publication: University of Pavia, Via Ferrata 3, Pavia, Italy, 27100
Email: alexander.viguerie@unipv.it

Mengying Xiao
Affiliation: Department of Mathematical Sciences, Clemson University, Clemson, South Carolina 29634
Address at time of publication: Department of Mathematics, College of William & Mary, Williamsburg, Virginia 23185
Email: mxiao01@wm.edu

DOI: https://doi.org/10.1090/mcom/3411
Received by editor(s): August 9, 2017
Received by editor(s) in revised form: February 2, 2018, and June 4, 2018
Published electronically: January 23, 2019
Additional Notes: The research of the first author was partially supported by NSF grant DMS1522191 and U.S. Army grant 65294-MA
The research of the fourth author was partially supported by NSF grant DMS1522191.
Article copyright: © Copyright 2019 American Mathematical Society